# SDR P5CA2021081900321

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,491 hours, 5,624 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 1896C
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, LOSS OF POWER UNDER LOAD.  TRANSFERRED TO DMI 152168 PER MEL 49-11-10A.  REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01 OPS CHECKS GOOD. THIS CLEARS DMI 152168.  MCC NOTIFIED. PLAC REMOVED.
